I got off birth control n now my period is crazy heavy.wat is wrong sumbdy help plzz?
Ok i got in the depo shot so my period culd go away becuz i had bad cramps etc. i got on my period went away n all i had was spottin i was perfectyly fine with the spottin n no period or light periods(got off the shot cuz back was hurtin badly&hungry allday)i got off cuz of the effects n wen i got off my period didn *** untill now&it is bad very very heavy n bad cramps almost mak me to where i wanna cry the heaviness is disgusting . wat is wrong?i do not lik this!!!!
- When your on bc, you stop releasing eggs. It's normal to be heavy when you come off of it. It'll return to normal soon though00
- certainly bypass see your wellness practitioner because of the fact thats no longer generic for the pill in case you dont omit and take it perpetually you ought to get it your era the traditional 5-7 days long, and the pill is suppost to decrease cramps and breast tenderness,i used to get it untill i went on the pill.if your sexually lively i could be concered,make an appoitment asap! desire i could desire to help00
- Don't worry, it sounds like nothing is wrong. You just got off your birth control so stronger periods are common. Just give it time to get back to normal. Or if you are really worried, go see your woman doctor,they can answer any questions you would have.00